Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Should I worry since I have low back pain, headache, fatigue after my periods ?

I am 4 days past my period but I am having lower back pains, extreme headaches, nauseousness and dizziness . I have fatigue , anxiety and acid reflux which I usually experience before my period. I am worried it is more than PMS after my period. I currently take YAZ. I am 26 years old, 5 2 , 124lbs. Should I be concerned?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
in my opinion do a urine pregnancy test and see for result it can be early pregnancy.
in case test is negative wait for a week for periods and in case you still dont get them, visit a gynecologist
In case you have further questions you can consult me on health care magic forum and i will be happy to help
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor